# SDR AALA20130824005

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 49,612 hours, 6,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773336
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED NOISE AT RT NR 3 DOOR.  FOUND ESCAPE SLIDE AT RT NR 3 RELEASED & DRAGGING ON FLOOR.  REPLACED RT NR 3 DOOR ESCAPE SLIDE.
